X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (8) 8
statistics & probability (8) 8
probabilities (7) 7
asymptotic expansions (5) 5
congresses (4) 4
mathematical theorems (4) 4
weight functions (4) 4
approximation (3) 3
distribution functions (3) 3
mathematical statistics (3) 3
partial sums (3) 3
quantile processes (3) 3
stochastic processes (3) 3
60f05 (2) 2
60f15 (2) 2
60f17 (2) 2
62e20 (2) 2
brownian motion (2) 2
changepoint problem (2) 2
contiguity (2) 2
empirical process (2) 2
gaussian processes (2) 2
logarithms (2) 2
mathematics - probability (2) 2
random variables (2) 2
self-normalized sums (2) 2
statistical theories (2) 2
u-statistics (2) 2
weak convergence (2) 2
60f15, 60f17 60g10, 60g18 (1) 1
60g10 (1) 1
60g18 (1) 1
applied mathematics (1) 1
arc sine law (1) 1
asymptotic expansions / congresses (1) 1
brownian bridge (1) 1
brownian motion convergence in distribution non-radon measures partial sum processes weighted sup-norm (1) 1
central limit theorem (1) 1
central limit-theorems (1) 1
change-point analysis (1) 1
change-point problem (1) 1
changepoint problem continguity u-statistics weight functions weak convergence wiener process gaussian processes (1) 1
changepoint problems (1) 1
combinatorics (1) 1
continguity (1) 1
convergence (1) 1
convergence in distribution (1) 1
convergence. probabilities. asymptotic distribution stochastic processes (1) 1
darling--erdős theorem (1) 1
darling-erdos theorem (1) 1
distance (1) 1
distribution (probability theory (1) 1
donsker's theorem (1) 1
empirical process brownian bridge weight functions contiguity weak convergence (1) 1
empirical processes (1) 1
empirical processes p4 gaussian processes p4 weight functions p4 ranks p4 sequential ranks p4 invariance principles p4 contiguity p4 likelihood ratio p4 le cam's lemmas p4 changepoint problem (1) 1
erdos-feller-kolmogorov-petrovski test (1) 1
erdős--feller--kolmogorov--petrovski test (1) 1
estadística matemática (1) 1
expansiones asintóticas (1) 1
free products (1) 1
frequency distribution (1) 1
independent rvs (1) 1
integers (1) 1
integral tests (1) 1
iterated logarithm (1) 1
kiefer process (1) 1
law (1) 1
law of sines (1) 1
long-range dependence (1) 1
long-range dependence; sequential empirical and quantile processes; sequential bahadur-kiefer process; sequential vervaat and vervaat error processes; strong invariance principles (1) 1
lp-distance (1) 1
mathematical functions (1) 1
mathematical moments (1) 1
mathematical sequences (1) 1
mathematical statistics / congresses (1) 1
mathematics - statistics theory (1) 1
mathematics / applied (1) 1
mathematics / probability & statistics / general (1) 1
modelling and simulation (1) 1
non-radon measures (1) 1
operator algebras (1) 1
p4 change-point problem (1) 1
p4 changepoint problem (1) 1
p4 contiguity (1) 1
p4 gaussian processes (1) 1
p4 invariance principles (1) 1
p4 le cam lemmas (1) 1
p4 le cam's lemmas (1) 1
p4 likelihood ratio (1) 1
p4 ranks (1) 1
p4 sequential ranks (1) 1
p4 weight functions (1) 1
partial sum processes (1) 1
partial sums gaussian processes random integrals lp-distance weight functions u-statistics changepoint problem (1) 1
perceptron convergence procedure (1) 1
pontograms (1) 1
probabilidades (1) 1
probabilities / congresses (1) 1
probability (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of probability, ISSN 0091-1798, 7/2003, Volume 31, Issue 3, pp. 1228 - 1240
Let X,X ,X ,... be a sequence of nondegenerate i.i.d. random variables with zero means. In this paper we show that a self-normalized version of Donsker's... 
Mathematical theorems | Central limit theorem | Statistical theories | Probability theory | Partial sums | Mathematical moments | Random variables | Probabilities | Law of sines | Self-normalized sums | Arc sine law | Donsker's theorem | arc sine law | STATISTICS & PROBABILITY | self-normalized sums | 60F17 | 60F05 | 62E20
Journal Article
ANNALS OF STATISTICS, ISSN 0090-5364, 12/2007, Volume 35, Issue 6, pp. 2815 - 2817
Journal Article
The Annals of probability, ISSN 0091-1798, 4/2003, Volume 31, Issue 2, pp. 676 - 692
Let X,X ,X ,... be i.i.d. nondegenerate random variables, S =∑ X and V =∑ X . We investigate the asymptotic behavior in distribution of the maximum of... 
Mathematics | Mathematical theorems | Random variables | Logarithms | Statistical theories | Self-normalized sums | Erdos-Feller-Kolmogorov-Petrovski test | Darling-Erdos theorem | STATISTICS & PROBABILITY | self-normalized sums | RANDOM-VARIABLES | Darling--Erdős theorem | Erdős--Feller--Kolmogorov--Petrovski test | 60F05 | 62E20 | 60F15
Journal Article
2015, 1st ed. 2015., Fields Institute Communications, ISBN 1493930753, Volume 76
This book contains articles arising from a conference in honour of mathematician-statistician Miklόs Csörgő on the occasion of his 80th birthday, held in... 
Mathematics | Probabilities
Web Resource
2015, 1st ed. 2015., Fields Institute Communications, ISBN 1493930753, Volume 76
This book contains articles arising from a conference in honour of mathematician-statistician Miklόs Csörgő on the occasion of his 80th birthday, held in... 
Mathematics | Probabilities
Web Resource
2015, 1st ed. 2015, Fields Institute Communications, ISBN 1493930753, Volume 76, 401
This book contains articles arising from a conference in honour of mathematician-statistician MiklI s Csorgo on the occasion of his 80th birthday, held in... 
Distribution (Probability theory | Probability Theory and Stochastic Processes | Mathematics | Stochastic partial differential equations
eBook
Stochastic Processes and their Applications, ISSN 0304-4149, 1993, Volume 45, Issue 2, pp. 295 - 308
We prove an optimal asymptotic result for weighted L p -distance of partial sum processes of independent identically distributed random variables. Using this... 
Lp-distance | random integrals | weight functions | partial sums | Gaussian processes | U-statistics | changepoint problem | distance | partial sums Gaussian processes random integrals Lp-distance weight functions U-statistics changepoint problem
Journal Article
The Annals of statistics, ISSN 0090-5364, 12/2007, Volume 35, Issue 6, pp. 2815 - 2817
Annals of Statistics 2007, Vol. 35, No. 6, 2815-2817 Correction to The Annals of Statistics (2006) 34, 1013--1044 [URL:... 
Mathematical sequences | Mathematical theorems | Approximation
Journal Article
Statistics & Risk Modeling, ISSN 2193-1402, 01/1996, Volume 14, Issue 1, pp. 53 - 72
Journal Article
Annals of Statistics, ISSN 0090-5364, 12/2007, Volume 35, Issue 6, pp. 2815 - 2817
Journal Article
Mathematical proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 09/1992, Volume 112, Issue 2, pp. 431 - 447
Let {N(x), x ≥ 0} be a non-homogeneous, also called non-stationary, Poisson process with density function λ(x), x ≥ 0. We consider the problem of testing the... 
QUANTILE PROCESSES | MATHEMATICS | CHANGEPOINT PROBLEMS
Journal Article
Mathematical proceedings of the Cambridge Philosophical Society, ISSN 0305-0041, 11/1992, Volume 112, Issue 3, pp. 613 - 629
Let S(N(t)) be defined by where {N(t), t ≥ 0} is a Poisson process with intensity parameter 1/μ > 0 and {Xi i ≥ 1} is a family of independent random variables... 
QUANTILE PROCESSES | MATHEMATICS | PONTOGRAMS
Journal Article
11/2007
This paper investigates weighted approximations for studentized $U$-statistics type processes, both with symmetric and antisymmetric kernels, only under the... 
Mathematics - Probability
Journal Article
11/2007
Let $X, X_1, X_2,...$ be a sequence of non-degenerate i.i.d. random variables with mean zero. The best possible weighted approximations are investigated in... 
Mathematics - Probability
Journal Article
Statistics & Risk Modeling, ISSN 2193-1402, 04/1997, Volume 15, Issue 4, pp. 365 - 378
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.